Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras

Research output: Contribution to journalArticle

Abstract

In this article, the ideals of an F-split toric algebra that are fixed by certain Cartier algebra are described, extending the result for normal toric algebras in the author's joint work with K. Schwede and W. Zhang.

Original languageEnglish
Pages (from-to)2670-2684
Number of pages15
JournalCommunications in Algebra
Volume44
Issue number6
DOIs
Publication statusPublished - 2016 Jun 2

Fingerprint

Algebra

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{58fdcf7f545b4e01acb9b3a5ec1317bb,
title = "Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras",
abstract = "In this article, the ideals of an F-split toric algebra that are fixed by certain Cartier algebra are described, extending the result for normal toric algebras in the author's joint work with K. Schwede and W. Zhang.",
author = "Jen-Chieh Hsiao",
year = "2016",
month = "6",
day = "2",
doi = "10.1080/00927872.2015.1065840",
language = "English",
volume = "44",
pages = "2670--2684",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "6",

}

Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras. / Hsiao, Jen-Chieh.

In: Communications in Algebra, Vol. 44, No. 6, 02.06.2016, p. 2670-2684.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Fixed Ideals of Certain Cartier Algebras Over F-split Toric Algebras

AU - Hsiao, Jen-Chieh

PY - 2016/6/2

Y1 - 2016/6/2

N2 - In this article, the ideals of an F-split toric algebra that are fixed by certain Cartier algebra are described, extending the result for normal toric algebras in the author's joint work with K. Schwede and W. Zhang.

AB - In this article, the ideals of an F-split toric algebra that are fixed by certain Cartier algebra are described, extending the result for normal toric algebras in the author's joint work with K. Schwede and W. Zhang.

UR - http://www.scopus.com/inward/record.url?scp=84970005345&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84970005345&partnerID=8YFLogxK

U2 - 10.1080/00927872.2015.1065840

DO - 10.1080/00927872.2015.1065840

M3 - Article

AN - SCOPUS:84970005345

VL - 44

SP - 2670

EP - 2684

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 6

ER -